ive had medical issues for years and just trying to ease up on taking the medication as much so i got a smaller dosage and i was having stomach pains all night and i dont know why perhaps. just trying to get off the pain meds all together
If you "got the smaller dosage" from the same Dr. who gave you the larger dosage he/she should have advised and assisted you in cutting back. It is very possible cutting back by 50% like this can not only give you stomach upset but a variety of other unpleasantness as well. The best and only way to get off these meds is gradually (over 4-6 weeks) and with the help of a Dr. who has done this before. Stopping abruptly almost cost me my life, and it was an ugly road too. My advice is to get on board with a Dr. who knows how to handle this.
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 2 answers
Posted 3 Feb 2011 • 2 answers
Posted 12 Nov 2011 • 3 answers
Posted 19 May 2012 • 6 answers
Posted 23 Oct 2012 • 5 answers